Review: could Urinary tract infection cause Vision blurred?
Summary: Vision blurred could be caused by Urinary tract infection, especially for people who are female, 60+ old, also have Anxiety, and take Ciprofloxacin.
We study 13,938 people who have Urinary tract infection from FDA and social media. Among them, 144 have Vision blurred. Find out below who they are, other conditions they have and drugs they take.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
On Apr, 16, 2014: 13,938 people who have urinary tract infection are studied. Among them, 144 (1.03%) have Vision Blurred. They amount to 0.05% of all the 305,451 people who have Vision Blurred on eHealthMe.
Gender of people who have urinary tract infection and experienced Vision blurred * :
|Vision blurred||79.52%||20.48% |
Age of people who have urinary tract infection and experienced Vision blurred * :
|Vision blurred||0.00%||3.97%||4.64%||9.93%||24.50%||9.93%||15.89%||31.79% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Vision blurred||0.00%||75.00%||25.00%||0.00% |
Top co-existing conditions for these people * :
- Anxiety (13 people, 9.03%)
- Pain (11 people, 7.64%)
- Hypertension (7 people, 4.86%)
- Nausea (7 people, 4.86%)
- Depression (5 people, 3.47%)
- Headache (4 people, 2.78%)
- Contraception (4 people, 2.78%)
- Quadriplegia (4 people, 2.78%)
- Convulsion (4 people, 2.78%)
- Partial seizures (4 people, 2.78%)
Most common drugs used by these people * :
- Ciprofloxacin (27 people, 18.75%)
- Cipro (25 people, 17.36%)
- Levaquin (21 people, 14.58%)
- Nitrofurantoin (18 people, 12.50%)
- Cipro xr (18 people, 12.50%)
- Zoloft (15 people, 10.42%)
- Levothroid (10 people, 6.94%)
- Lyrica (9 people, 6.25%)
- Macrobid (9 people, 6.25%)
- Nexium (8 people, 5.56%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
If the study doesn't answer your question, you can:
Related topic: Urinary tract infection, Vision blurred
You can also:
Common treatments for Urinary Tract Infection and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (4 years ago):
D Ayers on Apr, 16, 2010:
The headache began within hours of taking the Bactrim. Not sure if the interaction of the Pristiq and Bactrim are related but four days were spent in the hospital with no specific diagnosis. General practitioner referred patient to neurologist.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.